Subclasses of analytic and bi-univalent functions involving a generalized Mittag-Leffler function based on quasi-subordination

Volume 26, Issue 4, pp 379--394 http://dx.doi.org/10.22436/jmcs.026.04.06
Publication Date: January 06, 2022 Submission Date: September 29, 2021 Revision Date: November 07, 2021 Accteptance Date: December 02, 2021

Authors

P. Long - School of Mathematics and Statistics, Ningxia University, Yinchuan, Ningxia 750021, People's Republic of China. G. Murugusundaramoorthy - Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore 632014, India. H. Tang - School of Mathematics and Computer Sciences, Chifeng University, Chifeng, Inner Mongolia 024000, People's Republic of China. W. Wang - School of Mathematics and Statistics, Ningxia University, Yinchuan, Ningxia 750021, People's Republic of China.


Abstract

Two quasi-subordination subclasses \(\mathcal{Q}\Sigma^{\gamma,k}_{ \alpha,\beta}(\vartheta,\rho;\phi)\) and \(\mathcal{M}\Sigma^{\gamma,k}_{ \alpha,\beta}(\tau,\vartheta,\rho;\phi)\) of the class \(\Sigma\) of analytic and bi-univalent functions associated with the convolution operator involving Mittag-Leffler function are introduced and investigated. Then, the corresponding bound estimates of the coefficients \(a_2\) and \(a_3\) are provided. Meanwhile, Fekete-Szegö functional inequalities for these classes are proved. Besides, some consequences and connections to all the theorems would be interpreted, which generalize and improve earlier known results.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

P. Long, G. Murugusundaramoorthy, H. Tang, W. Wang, Subclasses of analytic and bi-univalent functions involving a generalized Mittag-Leffler function based on quasi-subordination, Journal of Mathematics and Computer Science, 26 (2022), no. 4, 379--394

AMA Style

Long P., Murugusundaramoorthy G., Tang H., Wang W., Subclasses of analytic and bi-univalent functions involving a generalized Mittag-Leffler function based on quasi-subordination. J Math Comput SCI-JM. (2022); 26(4):379--394

Chicago/Turabian Style

Long, P., Murugusundaramoorthy, G., Tang, H., Wang, W.. "Subclasses of analytic and bi-univalent functions involving a generalized Mittag-Leffler function based on quasi-subordination." Journal of Mathematics and Computer Science, 26, no. 4 (2022): 379--394


Keywords


MSC